# SDR C2XA99BT040

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - CREW REPORTED SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRING ON SERVICE DOOR LIGHT AND OPS CHECKED SYSTEM GOOD.  (M)
